# SDR UIEA2020011600073

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,961 hours, 21,695 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Air Duct
- Part number: 212T31388
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED EXTERIOR BLEED AIR NOISE COMING FROM LEFT MAIN GEAR DOOR AREA. FOUND CRACK AT FLANGE IN APU BLEED AIR DUCT. REMOVED AND REPLACED APU BLEED AIR DUCT ELBOW FWD OF APU SOV (CTR ISOL VLV), CHECKED FOR AIR LEAKS. NO AIR LEAK NOTED. REF AMM 20-11-00.
